# SDR USAA2011062800049

- Difficulty date: June 26, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 56,540 hours, 21,810 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664105
- Part serial: A5961
- Condition: Unserviceable
- Location: L1 Door
- Part time: 33,378 hours, 13,986 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - BC3 - L1 DOOR SLIDE/RAFT STRAP BUCKLE DETACHED NEED TO BE REPLACED SLIDE/RAFT ASSY P/N D30664-105.  REPLACED SLIDE/RAFT IAW A320 AMM 25-62-44.
